Topological Methods in Nonlinear Analysis

Thermo-visco-elasticity for models with growth conditions in Orlicz spaces

Filip Z. Klawe

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study a quasi-static evolution of the thermo-visco-elastic model. We act with external forces on a non-homogeneous material body, which is a subject of our research. Such action may cause deformation of this body and may change its temperature. Mechanical part of the model contains two kinds of deformation: elastic and visco-elastic. The mechanical deformation is coupled with temperature and both of them may influence each other. Since the constitutive function on evolution of the visco-elastic deformation depends on temperature, the visco-elastic properties of material also depend on temperature. We consider the thermodynamically complete model related to a hardening rule with growth condition in generalized Orlicz spaces. We provide the proof of existence of solutions for such class of models.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 47, Number 2 (2016), 457-497.

Dates
First available in Project Euclid: 13 July 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1468413748

Digital Object Identifier
doi:10.12775/TMNA.2016.006

Mathematical Reviews number (MathSciNet)
MR3559917

Zentralblatt MATH identifier
1360.74033

Citation

Klawe, Filip Z. Thermo-visco-elasticity for models with growth conditions in Orlicz spaces. Topol. Methods Nonlinear Anal. 47 (2016), no. 2, 457--497. doi:10.12775/TMNA.2016.006. https://projecteuclid.org/euclid.tmna/1468413748


Export citation

References

  • R.A. Adams, Sobolev Spaces, Academic Press, 1975.
  • H.-D. Alber and K. Chełmiński, Quasistatic problems in viscoplasticity theory II: Models with nonlinear hardening, Math. Models Methods Appl. Sci. 17 (2007), 189–213.
  • H.W. Alt, Lineare Funktionalanalysis, Springer–Verlag, 2006.
  • G. Anzellotti and M. Giaquinta, Existence of the displacements field for an elasto-plastic body subject to Hencky's law and von mises yield condition, Manuscripta Math. 32 (1980), 101–136.
  • J.M. Ball and F. Murat, Remarks on Chacon's biting lemma, Proc. Amer. Math. Soc. 107 (3), Nov. 1989.
  • L. Bartczak, Mathematical analysis of a thermo-visco-plastic model with Bodnera–Partom constitutive equations, J. Math. Anal. Appli. 385 (2012), 961–974.
  • D. Blanchard Truncations and monotonicity methods for parabolic equations, Nonlinear Anal. 21 (1993), 725–743.
  • D. Blanchard and F. Murat, Renormalised solutions of nonlinear parabolic problems with L$^1$ data: existence and uniqueness, Proc. Roy. Soc. Edinburgh Sect. A Math. 127 (1997), 1137–1152.
  • L. Boccardo and T. Gallouët, Non-linear elliptic and parabolic equations involving measure data, J. Funct. Anal. 87 (1989), 149–169.
  • M. Brokate, P. Krejčí and D. Rachinskiĭ, Some analytical properties of the multidimensional continuous Mróz model of plasticity, Control Cybernet. 27(2) (1998), 199–215.
  • M. Bulíček, P. Gwiazda, J. Málek and A. Świerczewska-Gwiazda, On unsteady flows of implicitly constituted incompressible fluids, SIAM J. Math. Anal. 44 (2012), 2756–2801.
  • K. Chełmiński, On large solutions for the quasistatic problem in non-linear viscoelasticity with the constitutive equations of Bodner–Partom, Math. Methods Appl. Sci. 19 (1996), 933–942.
  • K. Chełmiński and P. Gwiazda, On the model of Bodner–Partom with nonhomogeneous boundary data, Math. Nachr. 214 (2000), 5–23.
  • ––––, Convergence of coercive approximations for strictly monotone quasistatic models in inelastic deformation theory, Math. Methods Appl. Sci. 30 (2007), 1357–1374.
  • K. Chełmiński and R. Racke, Mathematical analysis of a model from thermoplasticity with kinematic hardening, J. Appl. Anal. 12, (2006), 37–57.
  • E. Emmrich and A. Wróblewska-Kamińska, Convergence of a full discretization of quasi-linear parabolic equations in isotropic and anisotropic Orlicz spaces, SIAM J. Numer. Anal. 51 (2013), 1163–1184.
  • L.C. Evans, Partial Differential Equations, Amer. Math. Soc., 1998.
  • M. Giaquinta and L. Martinazzi, An Introduction to the Regularity Theory for Elliptic Systems, Harmonic Maps and Minimal Graphs, Publications of the Scuola Normale Superiore, vol. 11, Scuola Normale Superiore, 2012.
  • A. E. Green and P. M. Naghdi, A general theory of an elastic-plastic continuum, Arch. Rational Mech. Anal. 18 (1965), 251–281.
  • P. Gwiazda, F.Z. Klawe and A. Świerczewska-Gwiazda, Thermo-visco-elasticity for Norton–Hoff-type models, Nonlinear Anal. Real World Appl. 26 (2015), 199–228.
  • ––––, Thermo-visco-elasticity for the Mróz model in the framework of thermodynamically complete systems, Discrete Contin. Dyn. Syst. Ser. S 7 (2014), 981–991.
  • P. Gwiazda, P. Minakowski and A. Świerczewska-Gwiazda, On the anisotropic Orlicz spaces applied in the problems of continuum mechanics, Discrete Contin. Dyn. Syst. Ser. S 6 (2013), 1291–1306.
  • P. Gwiazda and A. Świerczewska, Large eddy simulation turbulence model with Young measures, Appl. Math. Lett. 18 (2005), 923–929.
  • P. Gwiazda and A. Świerczewska-Gwiazda, On non-Newtonian fluids with the property of rapid thickening, Math. Models Methods Appl. Sci. 18 (2008), 1073–1092.
  • ––––, On steady non-Newtonian flows with growth conditions in generalized Orlicz spaces, Topol. Methods Nonlinear Anal. 32 (2008), 103–114.
  • P. Gwiazda, A. Świerczewska-Gwiazda and A. Wróblewska, Monotonicity methods in generalized Orlicz spaces for a class of non-Newtonian fluids, Math. Methods Appl. Sci. 33 (2010), 125–248.
  • ––––, Generalized Stokes system in Orlicz spaces, Discrete Contin. Dyn. Syst. Ser. A 32 (6) (2012), 2125–2146.
  • P. Gwiazda, P. Wittbold, A. Wróblewska and A. Zimmermann, Renormalized solutions of nonlinear elliptic problems in generalized Orlicz spaces, J. Differential Equations 253 (2012), 635–666.
  • ––––, Renormalized solutions of nonlinear parabolic problems in generalized Musielak–Orlicz spaces, Nonlinear Anal. 129 (2015), 1–36.
  • D. Hömberg, A mathematical model for induction hardening including mechanical effects, Nonlinear Anal. 5 (2004), 55–90.
  • F.Z. Klawe, Mathematical analysis of thermo-visco-elastic models, PhD thesis, University of Warsaw, 2015.
  • M.A. Krasnosel'skiĭ and Y.B. Rutitskiĭ, Convex Functions and Orlicz Spaces, Noordhoff, Groningen, Netherlands, 1961.
  • L.D. Landau and E.M. Lifshitz, Theory of Elasticity, Pergamon Press, 1970 (7th ed.).
  • J. Málek, J. Nečas, M. Rokyta and M. R\ružicka, Weak and measure-valued solutions to evolutionary \romPDEs, Chapman & Hall, London, 1996.
  • P.A. Meyer, Probability and potentials, Blaisdell, 1966.
  • S. Müller, Variational models for microstructure and phase transitions, Lecture Notes in Math.: Calculus of Variations and Geometric Evolution Problems, vol. 1713, Springer–Verlag, Berlin, Heidelberg, 1999.
  • J. Musielak, Orlicz Spaces and Modular Spaces, Springer, Berlin, Heidelberg, 1983.
  • M.M. Rao and Z.D. Ren, Theory of Orlicz Spaces, Pure Appl. Math., Dekker, New York, 1991.
  • W. Strauss, Partial Differential Equations, Wiley, 2007.
  • A. Świerczewska, A dynamical approach to large eddy simulation of turbulent flows: existence of weak solutions, Math. Methods Appl. Sci. 29 (2006), 99–121.
  • A. Świerczewska-Gwiazda, Anisotropic parabolic problems with slowly or rapidly growing terms, Colloq. Math. 134 (2014), 113–130.
  • ––––, Nonlinear parabolic problems in Musielak–Orlicz spaces, Nonlinear Anal. 98 (2014), 48–65.
  • R. Temam and G. Strang, Functions of bounded deformation, Arch. Rational Mech. Anal. 75 (1980/1981), 7–21.
  • T. Valent, Boundary Value Problems of Finite Elasticity: Local Theorems on Existence, Uniqueness, and Analytic Dependence on Data, Springer Publishing Company, Incorporated, 1st ed., 2011.
  • A. Wróblewska, Steady flow of non-Newtonian fluids – monotonicity methods in generalized Orlicz spaces, Nonlinear Anal. 72 (2010), 4136–4147.
  • A. Wróblewska-Kamińska, An application of Orlicz spaces in partial differential equations, PhD thesis, University of Warsaw, 2012.
  • E. Zeidler, Nonlinear Functional Analysis \romII/B – Nonlinear Monotone Operators, Springer–Verlag, Berlin, Heidelberg, New York, 1990.